# SDR TI1R001490

- Difficulty date: June 17, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- Engine: Tmeca ARRIEL1
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Injector
- Part number: 0283317500
- Part serial: 1000
- Condition: Obstructed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

INJECTOR, COMPL - INTERRUPTED START.  ENGINE HANGS AT 20 PERCENT N1 - SPRAY PATTERN APPEARS INCORRECT.  REMOVED AND REPLACED.
